# SDR 95ZZZM445

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 510361
- Condition: Sticking
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SDQ, RIGHT NOSE GEAR DOOR WOULD NOT CLOSE.  RETURNED TO SDQ AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED RELEASE PIN STICKING IN FORWARD RT DOOR LINK ASSY.  REPLACED LINK EPR MM 32-22-2.  RETURNED AIRCRAFT TO SERVICE.
